Journal article icon

Journal article

Einstein-Weyl spaces and third-order differential equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.533426

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
41
Issue:
8
Pages:
5572-5581
Publication date:
2000-08-05
DOI:
ISSN:
0022-2488
URN:
uuid:78febdc2-9867-4e2a-9a05-e05c8f3bb393
Source identifiers:
21092
Local pid:
pubs:21092

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP